Deakin University
Browse

File(s) under permanent embargo

A delayed computer virus propagation model and its dynamics

journal contribution
posted on 2012-01-01, 00:00 authored by J Ren, X Yang, Luxing YangLuxing Yang, Y Xu, F Yang
In this paper, we propose a delayed computer virus propagation model and study its dynamic behaviors. First, we give the threshold value R0determining whether the virus dies out completely. Second, we study the local asymptotic stability of the equilibria of this model and it is found that, depending on the time delays, a Hopf bifurcation may occur in the model. Next, we prove that, if R0= 1, the virus-free equilibrium is globally attractive; and when R0< 1, it is globally asymptotically stable. Finally, a sufficient criterion for the global stability of the virus equilibrium is obtained.

History

Journal

Chaos, solitons and fractals

Volume

45

Pagination

74-79

Location

Amsterdam, The Netherlands

ISSN

0960-0779

Language

eng

Publication classification

C1.1 Refereed article in a scholarly journal

Copyright notice

2011, Elsevier

Issue

1

Publisher

Elsevier

Usage metrics

    Research Publications

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC